Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6524
Title: Vector-valued measure spaces with compatible topologies
Authors: Page, Warren
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Warren Page, "Vector-valued measure spaces with compatible topologies", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 99-115.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
URI: http://hdl.handle.net/10077/6524
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat 
PageRendMat07.pdf1.26 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

619
checked on Oct 17, 2018

Download(s)

251
checked on Oct 17, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.